MathSciNet Relay Station
MathSciNet bibliographic data
MR688038 14J25
Debarre, O. Inégalités numériques pour les surfaces de type général. (French) [Numerical inequalities for surfaces of general type] With an appendix by A. Beauville. Bull. Soc. Math. France 110 (1982), no. 3, 319–346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement